# SDR CA070228005

- Difficulty date: September 25, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 11,463 hours
- Engine: Lyc T5313B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blade
- Part number: R34665
- Condition: Missing
- Location: Blower
- Component: Blower, Bell
- Component part number: 204062540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VIBRATION ON OIL COOLER BLOWER, FURTHER INVESTIGATION REVEALED ONE BLADE MISSING. SERVICEABLE OIL COOLER BLOWER INSTALLED, A/C RETURNED TO SERVICE. (TC NR 20070228005)
